# SDR DHL2004806570

- Difficulty date: January 29, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Wing
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E INTERCOSTAL LWR SURFACE 1.500 CRACK (STA XW0 - 5.000).  REMOVED CRACKED INTERCOSTAL IAW SRM 51-1-21 PG 1, SRM 51-1-20D.  FABRICATED INTERCOSTAL (7075-T6AL 0.090) IAW SRM 57-1-0.  HEAT TREATED IAW SRM 51-1-1.  CLEANED, TREATED AND PRIMED AREA AND INTERCOSTAL IAW SRM 51-1-8B.  INSTALLED NEW INTERCOSTAL IAW SRM 51-1-21 PG 1, SRM 51-1-20D.
